Is your synthroid or levothyroxine causing a cough?
Are you aware that the manufacturer of Synthroid and Lannet, a manufacturer of generic levothyroxine state that acacia is a filler and can cause an allergic reaction? There is also lactose and many do not realize this. I have been coughing for 18 years after starting on this hormone and seen countless of doctors and all stated nothing to do with the medication..that I have allergies. Yet after insisting my doctor put me on the natural hormone I had to order from Texas since hard in Fl to get Armour...and after 2 weeks on it I have stopped a 18 year cough? Nothing else changed in my life except this.I called the manufacturer of Synthroid and Lannet and both said yes this can happen. Yet they do a very poor job at making doctors aware of this...as well as pharmacists. I could write a book on my ordeal and the personal and financial costs to this chronic cough. Have others expereinced the same and then gone onto natural form and seen the remarkable difference I have?
I just took brand synthroid for 4 days and thought I was going to die! Cough, allergies, burning in my head, dizzy...you name it! Never again will I touch that stuff. Also..what I talc? When you read the ingredients you have to wonder what is going on..
I would suggest to anyone allergic to the fillers in levothyroxine tablets (whether brand name or generic) trying Tirosint. It's the same active ingredient as levo tablets, but is a gelcap no fillers, except water) and hyopallergenic. Dessicated is a possible alternative also, but not everyone can or should try to tolerate the high T3 content in dessicated (depending on other health problems, general health, age, etc.). Our members who have tried Tirosint seem to have good things to say about it.
Talc is a mineral...it's the main ingredient in talcum powder, but has a wide range of uses.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.